# SDR ASOA2012122002694

- Difficulty date: November 30, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,328 hours, 22,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE CORROSION FOUND AROUND FASTENER HOLES AT RBL 45.0 BETWEEN FS 559+16 AND 559+32.  REMOVED CORROSION AROUND FASTENER HOLES TO OBTAIN TOTAL DEPTH IAW SRM 51-21-00 3 TOTAL HOLES.  ENGINEERING REQUIRED.  REO 601R-53-51-210.
